Still Having Chlamydia Symptoms After Antibiotics?
Bee Asked: Still Having Chlamydia Symptoms After Antibiotics?
I'm a female in my early 20s. I started having pain during sex and raw feeling on the around the opening of my vagina and on my vulva. I went to the clinic less than a week later on a Tuesday and was tested for STDs, thought was immediately diagnosed with Bacterial Vaginosis. I was prescribed oral Metronidazole for a week. I tried to have sex that Saturday with my same partner but it was still too painful. The following Monday (not a full week later) my STD test came back positive for chlamydia but negative for gonorrhea. I immediately took the 4 pills of Azithromycin as I was told to do, alongside with my last two doses of my BV antibiotics. I vomited a few hours later. I was scared that I had vomited the antibiotics, so that Thursday I took another 4 Azithromycin and was retested for BV and yeast infection since I was having some itching although I had not had any itching for a few days. The next day it started to burn after I would urinate, though I'm not sure if the burning was from my urethra or my vagina. I would get the urge to urinate, though nothing would come out. The stinging was always more severe when less urine would come out as opposed to a normal flow. The urination pain was too much, so I visited an immediate care center on Sunday. Fearing my gonorrhea test may have been wrong, the doctor there gave me a shot of antibiotics in my buttcheek and prescribed me Doxycycline for a week, which should take care of both STDs since he feared my chlamydia treatment may not have worked. While I was there I was also tested for a UTI, which was negative. The entire time I've been on antibiotics I have been taking probiotic acidophilous, and when the urination pain started I began taking whole herb cranberry. The next two days both the urination symptoms had improved, but not significantly. That Wednesday I tried to use a small vibrator inside my vagina, never been used, in hopes that at least my vagina wouldn't hurt anymore. Looks like I was wrong, because it started burning and stinging like it had before. My partner was also treated (the same Monday I was first treated) and I have not had sex for nearly a goddamn month. I just want to be back to normal, this has been an awful experience and it feels like its taking forever and that no one can figure out what is wrong with me. I'm starting to get depressed and I'm desperate for answers.
You should use bactrim, it is the best about it you can get information from here page =>health.foryourtreatment.com/AAgqkLJ
Got a better answer? Share it below!
Incoming search terms:
- still have discharge after taking azithromycin
- chlamydia symptoms after antibiotic treatment
- still have chlamydia symptoms after treatment
- burning after chlamydia treatment
- chlamydia symptoms worsen after taking antibiotics
- treated for chlamydia still have slight odor could it be bv?
- still burning after antibotics of bv
- my vagina is still itchy after antibiotic for yeast infection
- still have clamydia after taking pills
- ita been a week since i took my antibiotics for chlamdya and im still showing sighns